# SDR MASA2011012001737

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 35,927 hours, 37,960 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Nacelle
- Condition: Damaged
- Location: Right
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO RIGHT NACELLE.  MX COMPLIED WITH PERMANENT REPAIR.
